MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS DELIVERY SET; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS DELIVERY SET; CPBP HEAT EXCHANGER
Model Number 5001102
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/21/2017
Type of Reportable Event Malfunction
Event or Problem Description
The foreign distributor ((b)(4)) reported an issue encountered with the delivery set by their end-use customer.The report stated that their customer observed green-colored particulate matter in the additive cassette of the delivery set.The delivery set was changed out and the procedure was successfully completed.There were no patient complications reported as a result of the alleged event.The delivery set was returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Visual examination of the complaint sample confirmed the presence of the small piece of plastic in the cassette.A scar has been issued to the supplier.The device history record for the lot was reviewed and no devices were rejected and no specific manufacturing yield issues were reported similar to the reported complaint condition.

Brand Name
MPS DELIVERY SET
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6451282
Report Number1649914-2017-00029
Device Sequence Number874664
Product Code DTR
UDI-Device Identifier00634624501126
UDI-Public00634624501126
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K953838
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/26/2019
Device Model Number5001102
Device Lot Number0514076E02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/01/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/31/2017
Supplement Report FDA Received Date04/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;